# SDR SIMA200209332

- Difficulty date: March 28, 2002
- Submitted: May 31, 2002
- Operation: Air carrier
- Aircraft: N611AE
- Make and model: Emb EMB-145
- Aircraft serial: 145074
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ABI - DURING IMBV INSPECTION OF AIRCRAFT, FOUND CORROSION ON THE SERVICE DOOR CENTER SILL.  BLENDED CORROSION.  PERFORMED AN NDT INSPECTION OF THE AREA AND FOUND NO REJECTABLE INDICATIONS.  REPAIRED IAW EMB GST-1014/02, ITEM 3, AREA NR 3, AND STANDARD SRM PRACTICES.  (M)
